Alert archive / Kansas / Red Flag Warnings in 2010

Red Flag Warning 7, NWS Wichita, KS

April 13, 201011 counties in Kansas

NWS Wichita, KS issued this red flag warning at Apr 13, 2010, 3:57 AM CDT for 11 counties in Kansas. It took effect at Apr 13, 2010, 11:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2010, 3:57 AM CDT (08:57 UTC)
In effect from
Apr 13, 2010, 11:00 AM CDT
Expired
Apr 13, 2010, 9:00 PM CDT
In force
10 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Chase County, KS, Ellsworth County, KS, Harvey County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS

The radar

The Wichita radar (KICT), 100 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 816 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
816 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

379 
WWUS83 KICT 130857
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
357 AM CDT TUE APR 13 2010

KSZ032-033-047>049-131700-
/O.UPG.KICT.FW.A.0003.100413T1500Z-100414T0300Z/
/O.NEW.KICT.FW.W.0007.100413T1600Z-100414T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-
357 AM CDT TUE APR 13 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN KANSAS...32...33...47...48...49.

EVEN THOUGH SPRING GREEN UP HAS COMMENCED FOR MANY AREAS...SOME
FIELDS STILL CONTAIN CRITICAL DRY FUELS. THESE CRITICAL FUELS IN
CONCERT WITH VERY STRONG SOUTHERLY WINDS WILL CREATE EXTREME 
GRASSLAND FIRE DANGER OVER CENTRAL KANSAS...FROM LATE THIS 
MORNING THROUGH EARLY THIS EVENING. 

OUTDOOR BURNING IS NOT RECOMMENDED TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

KSZ050-051-067-068-131700-
/O.NEW.KICT.FW.W.0007.100413T1600Z-100414T0200Z/
RICE-MCPHERSON-RENO-HARVEY-
357 AM CDT TUE APR 13 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT
THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN KANSAS...50...51...67...68.

EVEN THOUGH SPRING GREEN UP HAS COMMENCED FOR MANY AREAS...SOME
FIELDS STILL CONTAIN CRITICAL DRY FUELS. THESE CRITICAL FUELS IN
CONCERT WITH VERY STRONG SOUTHERLY WINDS WILL CREATE EXTREME 
GRASSLAND FIRE DANGER OVER CENTRAL KANSAS AND A PORTION OF SOUTH 
CENTRAL KANSAS...FROM LATE THIS MORNING THROUGH EARLY THIS
EVENING.

OUTDOOR BURNING IS NOT RECOMMENDED TODAY...AND IN SOME AREAS HAS 
BEEN BANNED FOR THE TIME BEING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

KED
3 follow-up statements
359 
WWUS83 KICT 131655
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1155 AM CDT TUE APR 13 2010

KSZ052-053-140100-
/O.EXA.KICT.FW.W.0007.000000T0000Z-100414T0200Z/
MARION-CHASE-
1155 AM CDT TUE APR 13 2010

...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN KANSAS...52...53.

EVEN THOUGH SPRING GREEN UP HAS COMMENCED FOR MANY AREAS...SOME
FIELDS STILL CONTAIN CRITICAL DRY FUELS. THESE CRITICAL FUELS...IN
CONCERT WITH VERY STRONG SOUTHERLY WINDS WILL CREATE EXTREME
GRASSLAND FIRE DANGER OVER CENTRAL KANSAS AND A PORTION OF SOUTH
CENTRAL KANSAS THROUGH EARLY THIS EVENING.

OUTDOOR BURNING IS NOT RECOMMENDED TODAY...AND IN SOME AREAS HAS
BEEN BANNED FOR THE TIME BEING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

KSZ032-033-047>051-067-068-140100-
/O.CON.KICT.FW.W.0007.000000T0000Z-100414T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-
HARVEY-
1155 AM CDT TUE APR 13 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN KANSAS...32...33...47...48...49...50...51...67...68.

EVEN THOUGH SPRING GREEN UP HAS COMMENCED FOR MANY AREAS...SOME
FIELDS STILL CONTAIN CRITICAL DRY FUELS. THESE CRITICAL FUELS IN
CONCERT WITH VERY STRONG SOUTHERLY WINDS WILL CREATE EXTREME
GRASSLAND FIRE DANGER OVER CENTRAL KANSAS AND A PORTION OF SOUTH
CENTRAL KANSAS THROUGH EARLY THIS EVENING.

OUTDOOR BURNING IS NOT RECOMMENDED TODAY...AND IN SOME AREAS HAS
BEEN BANNED FOR THE TIME BEING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

SCHRECK
711 
WWUS83 KICT 140048
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
748 PM CDT TUE APR 13 2010

KSZ032-033-047>053-067-068-140200-
/O.CON.KICT.FW.W.0007.000000T0000Z-100414T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-
748 PM CDT TUE APR 13 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN KANSAS...32...33...47...48...49...50...51...52...53
...67...68.

EVEN THOUGH SPRING GREEN UP HAS COMMENCED FOR MANY AREAS...SOME
FIELDS STILL CONTAIN CRITICAL DRY FUELS. THESE CRITICAL FUELS IN
CONCERT WITH VERY STRONG SOUTHERLY WINDS WILL CREATE EXTREME
GRASSLAND FIRE DANGER OVER CENTRAL KANSAS AND A PORTION OF SOUTH
CENTRAL KANSAS THROUGH EARLY THIS EVENING.

OUTDOOR BURNING IS NOT RECOMMENDED EARLY THIS EVENING...AND IN
SOME AREAS HAS BEEN BANNED FOR THE TIME BEING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

COX
888 
WWUS83 KICT 140151
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
851 PM CDT TUE APR 13 2010


KSZ032-033-047>053-067-068-140300-
/O.EXP.KICT.FW.W.0007.000000T0000Z-100414T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-
851 PM CDT TUE APR 13 2010

...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN KANSAS...32...33...47...48...49...50...51...52...53
...67...68.

GUSTY SOUTH WINDS AT 15 TO 25 MPH WILL PERSIST THROUGH THE EVENING.
THESE WINDS WILL YIELD TO VERY HIGH FIRE DANGER THROUGH MUCH OF
THE EVENING. HOWEVER...THE WIND SPEEDS SHOULD GRADUALLY SLACKEN A
BIT MORE OVERNIGHT WITH INCREASING HUMIDITY WHICH WILL TEND TO
REDUCE THE FIRE DANGER.

$$
COX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this red flag warning went out at Apr 13, 3:31 AM CDT, 26 minutes earlier.

Area forecast discussion, Apr 13, 3:31 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
331 AM CDT TUE APR 13 2010

.DISCUSSION...
FORECAST CONCERNS...STRONG SOUTH WINDS TODAY AND THE RESULTANT
GRASSLAND FIRE DANGER...THEN PRECIP/CONVECTIVE CHANCES INTO THE
END OF THE WEEK.

UPPER TROF ACROSS THE WEST WILL EJECT NORTH-NORTHEAST TODAY
ACROSS THE CENTRAL/NORTHERN ROCKIES. STRONG GRADIENT SOUTHERLY
FLOW WILL EXIST TO THE EAST OF THE LEE SIDE SURFACE TROF ACROSS
THE AREA...WITH DIURNAL WARMING LEADING TO DRY ADIABATIC LAPSE
RATES/DEEP MIXING UP TO AROUND 800 MB THIS AFTERNOON. THE CURRENT
WIND ADVISORY AREA LOOKS GOOD FOR AREAS ALONG/WEST OF A KSLN-KICT
LINE...WITH MAX TEMPS ALSO LOOKING GOOD ACROSS THE AREA.

AS THE UPPER TROF MOVES OUT ACROSS THE NORTHERN PLAINS...IT WILL
PUSH A WEAK SURFACE TROF/COLD FRONT ACROSS WESTERN KANSAS TONIGHT.
THE SHORT TERM MODELS PROG SOME WEAK ELEVATED INSTABILITY ACROSS
PORTIONS OF CENTRAL KANSAS TOWARD 12Z/WED MORNING...WHERE DECENT
850-700MB MOISTURE TRANSPORT WILL EXIST. SO WILL MAINTAIN THE
SLIGHT TO MODEST CHANCE POPS FOR AREAS WEST AND NORTH OF THE
GREATER WICHITA AREA. THIS FRONT LOOKS TO WEAKEN AND REMAIN JUST
NORTH OF THE AREA INTO WEDNESDAY NIGHT. WILL KEEP SLIGHT TO
MODEST CHANCE POPS ACROSS WESTERN/NORTHERN PORTIONS OF THE AREA
WHERE WE CONTINUE TO CYCLE A RELATIVELY MOIST LOW AND MID-LEVEL
PLUME TO THE SOUTH OF THIS BOUNDARY.

THE UPPER TROF ACROSS THE NORTHERN PLAINS/CANADIAN BORDER AREA
IS PROGGED TO DROP SOUTHEAST ACROSS THE UPPER MIDWEST AND GREAT
LAKES FROM THURSDAY INTO FRIDAY. THIS WILL REINFORCE THE STALLED
BOUNDARY TO OUR NORTH AND BRING A COLD FRONT SOUTH ACROSS THE
AREA TO CLOSE OUT THE WEEK. WILL KEEP MODEST CHANCES FOR SHOWERS
AND STORMS ALONG THIS SOUTHWARD SAGGING FRONT AND ALSO DROP MAX
TEMPERATURES A BIT FOR FRIDAY PER COLLABORATION.

NO CHANGES TO THE OUTER PERIODS BEYOND FRIDAY.

PLEASE REFERENCE THE FIRE WEATHER SECTION BELOW FOR DETAILS
REGARDING THE RED FLAG WARNING FOR TODAY.

DARMOFAL

&&

.AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
FOR THE MOST PART...VFR CONDITIONS ANTICIPATED ALL SITES THE NEXT
24 HOURS. HOWEVER...THERE IS A SLIGHT CHANCE BRIEF SCT IFR CLOUDS
COULD AFFECT KRSL AND MAYBE KHUT TOWARD DAWN FOR A FEW HOURS.
HOWEVER...SIGNAL LOOKS TOO WEAK AT THIS TIME TO MENTION IN TAFS.
THE BIG STORY WILL BE THE VERY STRONG SOUTHERLY WINDS ON
TUESDAY...STRONGEST GENERALLY WEST OF THE FLINT HILLS. SHOULD SEE
SUSTAINED OF AT LEAST 25-30 KTS...WITH GUSTS POSSIBLY EXCEEDING 40
KTS IN THE AFTERNOON...ESPECIALLY AT KRSL.

ADK

&&

.FIRE WEATHER...
STRONG SOUTH WINDS WILL AFFECT AREAS ALONG AND WEST OF I-135
FROM MIDDAY UNTIL EARLY THIS EVENING. THIS IN COMBINATION WITH
WARM TEMPERATURES AND DRY FUELS WILL LEAD TO VERY HIGH TO EXTREME
GRASSLAND FIRE DANGER ACROSS PARTS OF THE AREA. CONFIDENCE WAS
HIGH ENOUGH OVER THE FIRE WEATHER WATCH AREA TO ISSUE A RED FLAG
WARNING LATER TODAY FOR CENTRAL KANSAS. BASED ON REPORTED CURING
VALUES INTERPOLATED ACROSS THE FORECAST AREA AND THE EXPECTED
WEATHER CONDITIONS...AREAS A BIT FURTHER SOUTH INTO RENO AND
HARVEY COUNTIES DO NOT INDICATE EXTREME FIRE DANGER BASED ON THE
GFDI. HOWEVER SINCE WE HAVE SEEN CONTROLLED BURNS GET OUT OF
CONTROL THE PAST FEW DAYS IN THESE AREAS WITH LESSER WINDS...FELT
IT PRUDENT TO GO WITH A RED FLAG WARNING FOR THESE AREAS TOO WHERE
WINDS WILL BE MUCH STRONGER TODAY.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    77  57  77  55 /   0  10  10  10
HUTCHINSON      77  57  77  54 /   0  20  30  10
NEWTON          75  57  75  54 /   0  10  20  10
ELDORADO        76  57  76  55 /   0  10  10  10
WINFIELD-KWLD   78  57  78  55 /   0  10  10  10
RUSSELL         78  56  75  53 /  10  40  40  30
GREAT BEND      77  56  75  53 /  10  40  40  30
SALINA          79  58  77  54 /   0  30  30  20
MCPHERSON       77  57  76  54 /   0  20  30  20
COFFEYVILLE     80  56  80  54 /   0  10  10  10
CHANUTE         79  56  79  54 /   0  10  10  10
IOLA            78  56  78  54 /   0  10  10  10
PARSONS-KPPF    80  56  80  55 /   0  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR KSZ032-033-047>051-067-068.

WIND ADVISORY FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING
FOR KSZ032-033-047>051-067-068-082-083-091-092.

&&
Hazardous weather outlook, Apr 12, 8:02 PM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
802 PM CDT MON APR 12 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-140115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
802 PM CDT MON APR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE TUESDAY
MORNING...WITH GUSTS UP TO 45 MPH IN THE AFTERNOON. THE STRONGEST
WINDS WILL BE GENERALLY ALONG AND WEST OF THE I-135 CORRIDOR.
PLEASE SEE THE LATEST WIND ADVISORY FOR DETAILS.

ADDITIONALLY...EXTREME GRASSLAND FIRE DANGER IS POSSIBLE OVER
PARTS OF CENTRAL KANSAS LATE TUESDAY MORNING INTO TUESDAY EVENING.
PLEASE SEE THE LATEST FIRE WEATHER WATCH FOR DETAILS. VERY HIGH
GRASSLAND FIRE DANGER WILL BE PREVALENT TUESDAY FOR MANY AREAS
OUTSIDE OF CENTRAL KANSAS...INCLUDING THE FLINT HILLS. VERY HIGH
FIRE DANGER IS POSSIBLE AGAIN ON WEDNESDAY AFTERNOON ACROSS THE
FLINT HILLS...AND THEN AGAIN SATURDAY AND SUNDAY AFTERNOONS.

THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL KANSAS AND PORTIONS
OF SOUTH CENTRAL KANSAS FROM LATE TUESDAY NIGHT THROUGH THURSDAY
NIGHT...AND AREA-WIDE FROM FRIDAY THROUGH SATURDAY NIGHT. SOME
STRONG STORMS WILL BE POSSIBLE WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/JMB/ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:29 PM CDTFire Weather WatchICTBarton, Ellsworth, Lincoln, Russell, Saline8 hr

Nearby

Red Flag Warnings in Kansas, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.